# SDR 20000918SH023

- Difficulty date: September 1, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N5879N
- Make and model: Gulstm 114
- Aircraft serial: 14424
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 49205503
- Condition: Broken
- Location: Pilot Seat
- Part time: 1,990 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FRAME TUBE FAILED AT LOCATIONS RESULTING IN SEAT BACK GOING TO A FULL RECLINE POSITION.  SEAT FRAME HAD BEEN MODIFIED PER SB 114-21A, REF AD 85-03-04R2.  (X)
